Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Frequent urination, loss of appetite, abdomen pains, not pregnant, have nexplannon fitted tonight. What to get relief?

or past week i been going bathroom more often then usual i have had loss of appetite and pains in my abdomen every time i eat during and after it hurts and for periods of time after its left side but on my back under my ribs front right side under ribs and across my lower abdomen i know i am not pregnant i have the nexplannon fitted tonight has been worse pain has not eased off can you help
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ma'am and welcome.

Quite clearly you are experiencing symptoms of a hormonal imbalance. It could be that your body is getting used to the implant, so you could wait a while longer to see if your symptoms subside or you could consult your doctor now and get your hormone levels checked.

Hope this helps.

Best wishes.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor